# SDR BJNA110101

- Difficulty date: January 20, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 013071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RED AND 1 WHITE EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPLACED 2 EA LAMPS ON EMERGENCY FLOOR LIGHTS IAW AMM 33-51-81.  OPS CK NORMAL.
